Volume 7, Issue 1
Numerical Solution of a Two-Dimensional Parabolic Transmission Problem

B. S. Jovanovic & L. G. Volkov

Int. J. Numer. Anal. Mod., 7 (2010), pp. 156-172.

Published online: 2010-07

Preview Full PDF 615 4884
Export citation
  • Abstract

An initial boundary value problem for a two-dimensional parabolic equation in two disconnected rectangles is investigated. A finite difference scheme approximating this problem is proposed and analyzed. An estimate of the convergence rate, compatible with the smoothness of the input data (up to a logarithmic factor of the mesh-size), is obtained.

  • Keywords

Transmission problem, initial-boundary value problem, disconnected domains, Sobolev spaces, finite differences, convergence rate.

  • AMS Subject Headings

65M15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-7-156, author = {Jovanovic , B. S. and Volkov , L. G.}, title = {Numerical Solution of a Two-Dimensional Parabolic Transmission Problem}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2010}, volume = {7}, number = {1}, pages = {156--172}, abstract = {

An initial boundary value problem for a two-dimensional parabolic equation in two disconnected rectangles is investigated. A finite difference scheme approximating this problem is proposed and analyzed. An estimate of the convergence rate, compatible with the smoothness of the input data (up to a logarithmic factor of the mesh-size), is obtained.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/714.html} }
TY - JOUR T1 - Numerical Solution of a Two-Dimensional Parabolic Transmission Problem AU - Jovanovic , B. S. AU - Volkov , L. G. JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 156 EP - 172 PY - 2010 DA - 2010/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/714.html KW - Transmission problem, initial-boundary value problem, disconnected domains, Sobolev spaces, finite differences, convergence rate. AB -

An initial boundary value problem for a two-dimensional parabolic equation in two disconnected rectangles is investigated. A finite difference scheme approximating this problem is proposed and analyzed. An estimate of the convergence rate, compatible with the smoothness of the input data (up to a logarithmic factor of the mesh-size), is obtained.

B. S. Jovanovic & L. G. Volkov. (1970). Numerical Solution of a Two-Dimensional Parabolic Transmission Problem. International Journal of Numerical Analysis and Modeling. 7 (1). 156-172. doi:
Copy to clipboard
The citation has been copied to your clipboard